Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Red rashes on back, chest, arms. Getting worse and turning bright red, stuffy nose. Is it viral?

My son is 11 and has had a red body rash on his back, stomach, chest , arms, legs and neck for 1 week. It is progressively getting worse. Two weeks ago he complained of his back and neck hurting but said that has stopped. When he was outside today at school, the rash turned bright red and is extremely worse than before. He has started with a stuffy nose last night. I am not sure if I should get this checked or if this is something viral that could go away?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
From the description provided, this red rash could be due to viral infection or eczema or could be milliaria. It would be difficult to diagnose the lesion without seeing it.
Right now i would just advise that you may use calamine lotion to soothe the skin. But a definite treatment can only be started after seeing the lesion.
HOpe this helped.
TAke care
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor